# SDR 2001FA0000295

- Difficulty date: July 26, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Aircraft: N426RT
- Make and model: Amtr MONG
- Aircraft serial: 214
- System (JASC): 7100 · Powerplant System
- Part: Piston
- Condition: Burned
- Location: Engine
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PISTON ON 2 CYCLE EXPERIMENTAL POWER PLANT BURNED THRU RESULTING IN LOSS OF POWER, RESULTING IN CRASH.  DTW 2001 056- C-NR 1 01LA0155.
